# SDR SWIA20250224002

- Difficulty date: February 22, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 39,169 hours, 27,421 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Warning Message
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO DTW DUE TO A GEAR DISAGREE WARNING ON DEPARTURE WITH THE GEAR SELECTED UP.  NOSE GEAR RETRACTION WAS OBSERVED TO BE ABNORMALLY SLOW, HOWEVER IT DID ULTIMATELY INDICATE UP. GEAR EXTENSION WAS NORMAL.     (FLIGHT 3714 - FILED CLOSED)     THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 29684215 WITH THE FOLLOWING CORRECTIVE ACTION: "TROUBLESHOT GEAR DISAGREE IN REF TO CRJ-900 FIM 32-21-00. FOUND NLG TO BE TAKING MUCH LONGER TO RETRACT THAN NORMAL. INSTALLED GEAR PINS IN BOTH MLG TO ISOLATE NLG RETRACTION. NLG STALLED WHILE RETRACTING ON MULTIPLE ATTEMPTS. REMOVED AND REPLACED NLG RETRACT ACTUATOR IN REF TO CRJ-900 AMM 32-32-09. OPS AND LEAK CHECK GOOD AT THIS TIME. RETRACT TIME FOR NLG IS SATISFACTORY WITH HYD SYS 3A OR 3B ATFER REPLACEMENT. NO GEAR DISAGREE MESSAGE RECIEVED WHILE PERFORMING MULTIPLE EXTENSIONS AND RETRACTIONS."
